Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Heavy period or miscarriage, warning TMI

(3 Posts)
Nevergoingtolearn Sat 06-Jun-15 13:23:15

2 months ago I had unprotected sex, I took the morning after pill 24 hours after and my GP put me on the pill, I had sex a week after I started taking the pill, the pill made me spot after 2 weeks, I kept taking them in hope it would settle but it didn't so last Tuesday I stopped taking them, bleeding has got heavier and heavier as it would with a normal period but this morning I was in a lot of pain, I often pass small clots but what I just passed looked different, it was bigger than a 50p and pale in colour ( almost opaque ).

Do you think it's anything to worry about? Or just due to the morning after pill and messing around with the contraceptive pill?

Nevergoingtolearn Sat 06-Jun-15 17:10:35

Anyone?

babymouse Sat 06-Jun-15 20:00:55

I would call 111 or see your gp for piece of mind.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now